# SDR DALA2022033002144

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,940 hours, 24,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 DOOR ARMED KNUCKLE KNOCKER RETRACTED DURING T/O. DOOR SHOWING ARMED.O. DOOR ARMED AND SHOWING ARMED / INTERIOR. CORRECTIVE ACTION: PERFORMED OPS CHECK OF 3R DOOR IAW NB757 M/M 52-11-20. OPS. CHECKS NORMAL. (2174073)
